Publication
Title
A direct approach to convergence of multivariate nonhomogeneous Padé approximants
Author
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 1996
ISSN
0377-0427
Volume/pages
69:2(1996), p. 353-366
ISI
A1996UR43200012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.07.2017
To cite this reference